MathSciNet Relay Station
MathSciNet bibliographic data
MR467923 60J05
Nummelin, E.; Tweedie, R. L. Geometric ergodicity for a class of Markov chains. École d'Été de Calcul des Probabilités de Saint-Flour (Saint-Flour, 1976). Ann. Sci. Univ. Clermont No. 61 Math. No. 14 (1976), 145–154.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement